# SDR USAA2010060791073

- Difficulty date: May 18, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 39,334 hours, 15,782 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100400
- Part serial: CG2145
- Condition: Saturated
- Location: Elevator
- Part time: 39,334 hours, 15,782 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - AREAS OF TRAPPED WATER ON LEFT ELEVATOR UPPER SKIN BETWEEN ELEV STA 297 TO ELEV STA 601 & BETWEEN RIB 8 TO RIB 14.  REPAIRED LEFT ELEVATOR UPPER SKIN BETWEEN ELEV STA 297 TO ELEV STA 601 & BETWEEN RIB 8 TO RIB 14 IAW A319 SRM 55-21-11 & 51-77-13.
